2019
Том 71
№ 8

All Issues

Barannik L. F.

Articles: 11
Article (Ukrainian)

Reduction of the multidimensional d’Alembert equation to two-dimensional equations

Barannik A. F., Barannik L. F., Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 6. - pp. 651–662

We give a classification of maximal subalgebras of rankn?1 for the extended Poincaré algebra\(A\bar P (1.n)\), which is realized on the set of solutions of the d'Alembert equation\(\square u + \lambda u^k = 0\). These subalgebras are used for constructing anzatses that reduce this equation to differential equations with two invariant variables.

Article (Ukrainian)

Reduction of a multidimensional poincare-invariant nonlinear equation to two-dimensional equations

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1311–1323

Article (Ukrainian)

Connected subgroups of the conformal group C(1,4)

Barannik A. F., Barannik L. F., Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 870–884

A method is given for describing maximal subalgebras of rank r, 1 ≤r ≤ 4, of the conformal algebra AC(1,4), which is the maximal invariance algebra of the eikonal equation. With the help of this method a classification is made up to C(1,4)-equivalence of all maximal subalgebras L of rank 1, 2, 3, and 4 of the algebra AC(1,4) satisfying the condition L ∩ V ⊂〈p1, P2, P3, p4〉, where V is the space of translations.

Article (Ukrainian)

On the indices of simple components of twisted group algebras of finite groups over a P-adic number field

Barannik L. F., Barannik V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 6. - pp. 723-727

Article (Ukrainian)

Reduction and exact solutions of the eikonal equation

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 4. - pp. 461-474

Article (Ukrainian)

One-parameter subgroups of the generalized Poincare group p(2, n) and their invariants

Barannik L. F., Lagno V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1169–1172

Article (Ukrainian)

Subalgebras of the generalized extended galilei algebra

Barannik L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 705-709

Article (Ukrainian)

Subalgebras of the poincare algebra AP (2, 3) and the symmetric reduction of the nonlinear ultrahyperbolic d'Alembert equation. I

Barannik L. F., Fushchich V. I., Lagno V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 4. - pp. 411-416

Article (Ukrainian)

Continuous subgroups of a generalized Euclidean group

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 67–72

Article (Ukrainian)

Crossed group rings in which solutions of the equation x n - μ = 0 are trivial

Barannik A. F., Barannik L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 137—143

Article (Ukrainian)

On exact projective representations of finite Abelian groups over a field

Barannik L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 784–790